Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Is dark color discharge from urethra a sign of STD?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 1649 Questions
Hi I have an occasional sting in my urethra. And when I opened it up I noticed there was a dark color in there Its not noticeable at first. Ive had an std test done a week ago still waiting on the results
Posted Mon, 20 Jan 2014 in General Health
Answered by Dr. Lohit K 1 hour later
Brief Answer: need more information. NSAID Detailed Answer: Hi, XXXXXXX XXXX. Thanks for using XXXXXXX I went through the query and understood your concern. The discharge through urethra may be due to STD or due to other infection. To diagnose I want more information on the discharge(colour/ any foul smelling) with other signs of infection like fever, local pain / swelling or lymphadenopathy / ulcer. These information along with the investigation help in diagnosis and management. Till you get the reports I advice you to take plenty of fluids with proper hygine in genital area. If any inflammatory features you can take NSAID like Ibuprofen. These will help. I hope these information helps you. I will be waiting for more information. Wish you good health. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor